# SDR CA980430019

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727260
- Engine: Pwa JT8D17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Washer
- Part number: 66139292
- Condition: Missing
- Location: Lt Mlg
- Component: 6517657
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WASHER MISSING FROM LEFT MLG SIDE STRUT. INSTALLED.
